Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does fatty infiltration of the liver due to peripheral edema indicate a serious concern?

46 year old female. exercise intensely 3x week. my BP today was 140/90. was recently dx (last week) with fatty infiltrations on liver due to peripheral edema. Had echo done today with lots of yellow areas on it. diet is moderately healthy. social drinker. what could this mean?
Mon, 24 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Fatty infiltration of the liver is reversible condition and no need to worry regarding that. You have to reduce your weight if obese.

In such case, it's advisable to investigate with random blood sugar estimation and total cholesterol estimation as well for further work up.

Ursodeoxycholic Acid tablet can be prescribed in your case.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Parth Goswami,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 80, overweight (body mass +30) - high blood pressure most of my life - pretty much under control now as a consequence, I believe, of my new Clonidine 0.1 mg one tab twice a day - I have a low heart rate, has been around 44 - 46 for a couple of years and I have 3rd stage kidney failure. GFR of about 39 to 44 and creatinine level of about 1.59. Am taking 20 mg lisinopril twice daily, doxasosin 2.mg 6 times a day (3 am and 3 pm) and prior to the clonidine, i was prescribed 2.5 mg amlodipine one tab twice a day increased a couple months ago to 5 mg one tab twice a day. Have increase in edema and am having to wear compression hosiery pretty much all day now. When I began the clonidine, my BP suddenly went down into the low 130 s and even the 120 s almost just like that . three days later my Heart Rate was also down around 38 and 39 which concerned me so I dropped a note to my Doctor that I was cutting the a.m. clonidine dose out and just going with the evenine dosage. He agreed to that and I am to keep him posted. the BP readings are very good even with just one dose of clonidine but the edema seems to be worse and I suspect it is the Amlodipine. Am wondering if I can reduce the amlodipine or eliminate it altogether (slowly cutting back, of course). My cardio doc won t let me take a beta blocker so am pretty much stuck in a hole. What do you think? YYYY@YYYY John

doctor1 MD

I ve just started taking 20mg of amlodipine and 100mg of losartan potassium daily for lowering my blood pressure and insulin injections twice a day. I have developed peripheral oedema the last few days. Of course I have been sitting down longer than is necessary, marking and travelling long distance. Could the oedema be due to travel or the drugs? I m 62 years old, weighs 98kg and am 5ft 6 inches high. I have had diabetes type 2 for eleven years.

doctor1 MD

hi ,i am rinku my ct scan report show the tiny calcified nodule without perifocal oedema seen in the left frontal cortex . rest of the cerebral parenchyma appears normal in morphology &attenuation what does it means please give me your response to me thank u